| Model Number |
EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the x8-2t transducer had a crack in the seam of the sheath.The transducer was associated with an epiq 7c ultrasound system.The issue was found outside of use, there was no patient or user harm.The transducer was replaced to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.